MathSciNet Relay Station
MathSciNet bibliographic data
MR708683 (85d:82011) 82A05
Buffet, E.; Pulé, J. V. Fluctuation properties of the imperfect Bose gas. J. Math. Phys. 24 (1983), no. 6, 1608–1616.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement